# SDR UALA2009070601946

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 32,854 hours, 4,088 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Processor
- Part number: 0335KPU01
- Part serial: 941036
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WOULDN'T ACCEPT FUEL.  REPLACED FUEL QUANTITY PROCESSOR UNIT.  BOTH SAME SOFTWARE AND TEST CARRIED, BUT NO HELP.  FUELED MANUAL.  INSTALLED NEW SIGNAL CONDITION ASSEMBLY AND TESTED PER, NO HELP.  REPLACED REFUELING PANEL.  REFUELING SYSTEM & ALL VALVES OPERATE NORMAL.
